On asymptotics of solutions to some linear differential equations
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Spectral theory, Tome 141 (2017), pp. 103-110
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we find the principal asymptotic term at infinity of a certain fundamental system of solutions to the equation $l_{2n}[y]=\lambda y$ of order $2n$, where $l_{2n}$ is the product of second-order linear differential expressions and $\lambda$ is a fixed complex number. We assume that the coefficients of these differential expressions are not necessarily smooth but have a prescribed power growth at infinity. The asumptotic formulas obtained are applied for the problem on the defect index of differential operators in the case where $l_{2n}$ is a symmetric (formally self-adjoint) differential expression.
Keywords:
principal asymptotic term, quasi-derivative, product of quasi-differential expressions, differential operator, defect index.
@article{INTO_2017_141_a8,
author = {K. A. Mirzoev and N. N. Konechnaja and T. A. Safonova and R. N. Tagirova},
title = {On asymptotics of solutions to some linear differential equations},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {103--110},
year = {2017},
volume = {141},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_141_a8/}
}
TY - JOUR AU - K. A. Mirzoev AU - N. N. Konechnaja AU - T. A. Safonova AU - R. N. Tagirova TI - On asymptotics of solutions to some linear differential equations JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 103 EP - 110 VL - 141 UR - http://geodesic.mathdoc.fr/item/INTO_2017_141_a8/ LA - ru ID - INTO_2017_141_a8 ER -
%0 Journal Article %A K. A. Mirzoev %A N. N. Konechnaja %A T. A. Safonova %A R. N. Tagirova %T On asymptotics of solutions to some linear differential equations %J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory %D 2017 %P 103-110 %V 141 %U http://geodesic.mathdoc.fr/item/INTO_2017_141_a8/ %G ru %F INTO_2017_141_a8
K. A. Mirzoev; N. N. Konechnaja; T. A. Safonova; R. N. Tagirova. On asymptotics of solutions to some linear differential equations. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Spectral theory, Tome 141 (2017), pp. 103-110. http://geodesic.mathdoc.fr/item/INTO_2017_141_a8/